Alert archive / Washington / Gale Warnings in 2017

Gale Warning 82, NWS Seattle, WA

November 5, 2017

NWS Seattle, WA issued this gale warning at Nov 5, 2017, 8:29 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2017, 8:29 AM PST (16:29 UTC)
Expired
Nov 5, 2017, 3:00 PM PST
In force
7 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

128 
WHUS76 KSEW 051629
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
829 AM PST SUN NOV 5 2017

PZZ132-060030-
/O.UPG.KSEW.SC.Y.0269.000000T0000Z-171106T0200Z/
/O.NEW.KSEW.GL.W.0082.171105T1629Z-171105T2300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
829 AM PST SUN NOV 5 2017

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WIND...NORTHEAST 25 TO 35 KNOTS.

* WIND WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-060030-
/O.UPG.KSEW.SC.Y.0269.000000T0000Z-171106T1100Z/
/O.NEW.KSEW.GL.W.0082.171105T1629Z-171105T2300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
829 AM PST SUN NOV 5 2017

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

* WIND...NORTHEAST 25 TO 35 KNOTS.

* WIND WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-052300-
/O.UPG.KSEW.SC.Y.0269.000000T0000Z-171105T2000Z/
/O.NEW.KSEW.GL.W.0082.171105T1629Z-171105T2300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
829 AM PST SUN NOV 5 2017

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WIND...NORTHEAST 25 TO 35 KNOTS.

* WIND WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-052300-
/O.EXT.KSEW.SC.Y.0269.000000T0000Z-171105T2300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
829 AM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WIND...EAST 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-060030-
/O.CON.KSEW.SC.Y.0269.000000T0000Z-171106T0500Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
829 AM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WIND...NORTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-060030-
/O.CON.KSEW.SC.Y.0269.000000T0000Z-171106T0200Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
829 AM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WIND...NORTH 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
481 
WHUS76 KSEW 052237
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
237 PM PST SUN NOV 5 2017

PZZ131-132-060500-
/O.EXP.KSEW.GL.W.0082.000000T0000Z-171105T2300Z/
/O.EXB.KSEW.SC.Y.0269.171105T2300Z-171106T0500Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
237 PM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

* WIND...NORTH AND NORTHEAST 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-060645-
/O.EXP.KSEW.GL.W.0082.000000T0000Z-171105T2300Z/
/O.EXB.KSEW.SC.Y.0269.171105T2300Z-171106T1700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
237 PM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY...
...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY. 

* WIND...NORTHEAST 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-060645-
/O.EXP.KSEW.SC.Y.0269.000000T0000Z-171105T2300Z/
/O.NEW.KSEW.SC.Y.0270.171106T1200Z-171106T2300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
237 PM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM PST MONDAY. 

* WIND...EAST 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-060645-
/O.EXT.KSEW.SC.Y.0269.000000T0000Z-171105T2300Z/
/O.NEW.KSEW.SC.Y.0270.171106T1200Z-171106T2300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
237 PM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM PST MONDAY. 

* WIND...EAST 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-052345-
/O.EXT.KSEW.SC.Y.0269.000000T0000Z-171105T2300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
237 PM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WIND...NORTH 5 TO 15 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-060500-
/O.EXT.KSEW.SC.Y.0269.000000T0000Z-171106T0500Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
237 PM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WIND...NORTH OR NORTHWEST 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-173-176-060500-
/O.CON.KSEW.SC.Y.0269.000000T0000Z-171106T0500Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
237 PM PST SUN NOV 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WIND...NORTH 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET. WEST SWELL 7 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 5, 3:46 AM PST, 4 hours 43 minutes earlier.

Area forecast discussion, Nov 5, 3:46 AM PST, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
346 AM PST Sun Nov 5 2017

.SYNOPSIS...An upper level trough will remain over the area today
keeping showers and low snow levels in the forecast. The trough
will shift south and east tonight with an upper level ridge
building offshore. The upper level ridge will move over Western
Washington on Monday then shift east Monday night. The next system
to reach the area will stall offshore on Tuesday before moving
inland on Wednesday.

&&

.SHORT TERM...First off what happened to the snow. What needed to
happen to get snow in the lowlands early this morning was a
combination of the winds becoming northerly cooling the air mass
down before the moisture from the frontal system moved out of the
area. What happened was the surface low associated with the
system instead of ending up near the mouth of the Columbia river
is now just west of Grays Harbor. This difference in the low
position has kept the winds from Everett southward easterly
overnight instead of the winds becoming northerly. In these
marginal low snow level scenarios for the Puget Sound region the
low level easterlies are a killer. The little bit of downslope
warming from the easterlies keeps the temperatures warm enough to
keep the precipitation type as rain and that is what happened
overnight.

Satellite imagery shows the weather system moving through the
interior early this morning. Plenty of post frontal shower
activity along the Coast and in the lower Chehalis Valley.
Temperatures at 3 am PST/11z were in the mid 30s from Everett
northward and in the mid 30s to lower 40s south of Everett.

Front will continue to move east into the Cascades this morning.
The surface winds will eventually turn northerly in the central
and south Puget Sound but most of the moisture will be long gone.
Snow levels are already near the surface in Northwest Interior and
will lower to around 500 feet later this morning for most of the
rest of the interior. With showers still in the area there is a
good chance there will still be some rain/snow mixed showers or
briefly some just snow showers but snow amounts will be light. The
winter weather advisory for lowlands will be cancelled with the
morning forecast package for most locations. The exception will be
along the north/northeast slopes of the Olympics where increasing
upslope flow could still produce an inch or two of snow and along
the Hood Canal where temperatures are a couple of degrees cooler
and the easterly winds early on still could produce a little
upslope snow, an inch or two this morning. Temperatures today
will show little variation and in some cases like in the central
Puget Sound will actually cool down a couple of degrees from the
current readings.

Upper level trough moving south and east of the area tonight with
dry northerly flow aloft kicking in. Still a chance of showers
in the evening hours but precipitation amounts will be minimal.
Cloud cover thinning out overnight and with the clearing skies low
temperatures Monday morning will be below freezing, in the mid
20s to lower 30s.

Dry and cool day on Monday with an upper level ridge moving into
the area. Highs will remain well below normal, in the lower to mid
40s.

Upper level ridge moving east Monday night into Tuesday. Cold
front offshore stalling on Tuesday with the upper level trough
behind the front digging south. Just some mid and high level cloud
cover Tuesday. High temperatures beginning to rebound but still
below normal, in the mid and upper 40s. Lows Tuesday morning will
again be below freezing in many locations.

.LONG TERM...Run to run consistency in the model solutions for the
mid week front has not been very good the last few runs. The
models are waffling on the timing of the system. 00z solutions are
a little faster than the previous couple of runs and more like the
model runs from a couple of days ago. There is consistency in the
idea that the front will become negatively tilted and split a
little before it arrives in Western Washington and that the main
portion of the front will move inland south of the area. Current
forecast has a chance of rain for the interior on Wednesday with
rain likely on the Coast with what is left of the front moving
inland Wednesday night. Will stay with this idea for the morning
package. More model inconsistency Thursday into the weekend with
the general idea of the system for later Thursday into Friday also
moving inland south of the area and the system for Saturday
slowing down. Have lowered the pops for Friday night and Saturday
back to chance and kept the pops in the likely category for
Thursday and Friday. Felton

&&

.AVIATION...Westerly flow aloft over Western Washington early this
morning will veer to northwest this afternoon and tonight, as the
upper trough over the region moves slowly inland. At the surface
northeast pressure gradients will continue this morning, as a
surface low just west of Grays Harbor moves into southwest
Washington in the next few hours. The gradients will ease late
today as the low weakens and moves east of the Cascades. The air
mass will remain moist today, with gradual drying tonight.

We have mainly low-end MVFR to IFR conditions across the forecast
area, due to low visibility and ceiling. Areas of precipitation
continue to rotate northeast into Western Washington. Aside from
areas of snow in the north interior of Western Washington and
along the northern Olympic Peninsula, precipitation continues to
fall as rain at this time. Colder air should slowly make its way
south into the Puget Sound region during the next several hours,
but that will occur as precipitation is decreasing. Terminals like
PAE, SEA, PWT, and OLM could have wet snow through around noon, but
accumulations of more than an inch look unlikely at this point.
Precipitation should decrease late today, with conditions
generally improving tonight.

KSEA...Northeast wind 6-10 kt becoming northerly 10-14 kt gusting
20 kt around 7 am, then easing to 5-10 kt late today and becoming
northeast tonight. The terminal will likely have low-end MVFR to
IFR conditions through midday, followed by gradual improvement
late this afternoon and tonight. Best chance for snow at KSEA now
appears to be from roughly 7 am through noon, with accumulations
of trace to 1 inch. McDonnal

&&

.MARINE...A 1004 mb low about 30 nm west of Westport at 3 AM will
move southeast into southwest Washington this morning. Small craft
advisory northerly winds will continue for all marine zones this
morning, but they will be easing gradually through tonight. High
pressure will build over the region late Sunday through Monday.

A frontal system will approach the region slowly from the west
Tuesday and Wednesday. This feature will bring small craft
advisory southeast winds to much of the forecast area, with gales
possible over the outer coastal waters Tuesday and Tuesday night.
The system will weaken as it moves inland Thursday. McDonnal

&&

.HYDROLOGY...River flooding is not expected over the next 7 days.

&&

.CLIMATE...The high temperature of 41 degrees in Seattle was the
coldest day in the first week of November in Seattle in 44 years
and the second coldest day ( tied with November 4th 1973 and
November 7th 1945 ) in the first week of November since records
started at Sea-Tac airport in 1945. The coldest day in the first
week of November is 38 degrees on November 6th 1945. Since the
temperature early this morning at the airport was already 40
degrees today will not be the coldest day on record in the first
week of November. Temperatures in the middle of the afternoon
today will be in the upper 30s. Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 10 AM PST this morning for
     Admiralty Inlet Area-Bremerton and Vicinity-Eastern Strait
     of Juan de Fuca-Hood Canal Area.

     Winter Weather Advisory until 4 PM PST this afternoon for
     Cascades of Pierce and Lewis Counties.

PZ...Small Craft Advisory until 9 PM PST this evening for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory until 6 PM PST this evening for Admiralty
     Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
     Puget Sound and Hood Canal.

     Small Craft Advisory until 3 AM PST Monday for Northern Inland
     Waters Including The San Juan Islands.

     Small Craft Advisory until noon PST today for Central U.S.
     Waters Strait Of Juan De Fuca-West Entrance U.S. Waters
     Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 2:37 PM PSTSmall Craft AdvisorySEW4 days

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.